MathSciNet Relay Station
MathSciNet bibliographic data
MR884481 (88d:58066) 58F12 (54H20 58F20)
Arteaga, Carlos The complement of the stable manifold for one-dimensional endomorphisms. Proc. Amer. Math. Soc. 100 (1987), no. 2, 367–370.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement